MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5070/d329361434

Медицинская библиотека · Dermatology online journal · 2023

Paclitaxel-induced dorsal hand-foot syndrome.

Quan Eugenie Y, Engel Casey, Rush Patrick S, Eikenberg Joshua D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hand-foot syndrome (HFS), also known as palmoplantar erythrodysesthesia or acral erythema, is a known adverse effect of chemotherapeutic agents that most commonly presents as palmoplantar dysesthesia and erythematous plaques localized to the palms and soles. Paclitaxel is an uncommon cause of HFS and is notable for its unique presentation on the dorsal hands and feet. We present an unusual case of paclitaxel-induced HFS localized to the dorsal hands of a 66-year-old man with metastatic angiosarcoma. Early identification and management of HFS is critical to allow for continuation of chemotherapy while improving patient quality of life.

Для цитирования: Quan Eugenie Y, Engel Casey, Rush Patrick S, Eikenberg Joshua D. Paclitaxel-induced dorsal hand-foot syndrome.. Dermatology online journal. 2023. DOI: 10.5070/d329361434.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.